# SDR 2003UALA00564

- Difficulty date: July 16, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 44,521 hours, 7,187 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, INBOARD FITTING FOR AFT FLAP ATTACH POINT CRACKED ON INBOARD SIDE OF FITTING.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FITTING.
